# SDR ASAA2020090933159

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 43,876 hours, 13,056 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 11809
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Part time: 41,045 hours, 12,086 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 STAGE 5TH CHECK VALVE FAILED AD20201651-NG-36-2.  INSPECTION STEP 3H(1)(II)- VALVE BUSHING CLEARANCE.  GROUNDED - YES.  REMOVED AND REPLACED 5TH STAGE CHECK VALVE, REF B737-800 AMM 36-11-02.
